# SDR GTIA9901054

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LOWER CARGO DOOR JAMB PAN REQ 2 EACH -19 AND -21 SPLICE ANGLE REPAIR.  FABRICATED ANGLES -19 AND -21 PER DC9 IAW SRM 53-05 PAGE 107 AND 114 FIG 44 SHT 5 SECTION G-G.  (M)
